Ask a Psychiatrist and Get Answers to Mental Health Questions ASAP
Seeking expert counseling is a sign of strength. A personal relationship with a caring professional is proven clinically effective.
I believe that I can help.
Taking these two drugs are dangerous and are contraindicated.
They can cause ventricular arrhythmias and that could result in sudden death.
Let me find the link for you on drugs.com, which is a noted authority.
Give me a moment please.
Applies to: Risperdal (risperidone), Geodon (ziprasidone)
Consumer information for this interaction is not currently available.
CONTRAINDICATED: Ziprasidone can cause dose-related prolongation of the QT interval. Theoretically, coadministration with other agents that can prolong the QT interval may result in additive effects and increased risk of ventricular arrhythmias including torsade de pointes and sudden death.MANAGEMENT: Coadministration of ziprasidone with other drugs that can prolong the QT interval is considered contraindicated.
Here is the link which you can read for yourself.
Please take care. My prayers are with you. This is a serious situation that should not continue. See a competent doctor right away.
Elliott, MAE, LPCC, NCC, CCMHC